Undiagnosed Symptoms Community
am i allergic to the pill?
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

am i allergic to the pill?

i changed my pill because i became ill after using it for 2 days. on my new one 'cezanette' i have been fine until day 4 of taking it. i woke up yesterday with an itchy rash on my hands and feet and became very hot then very cold. i had a lot of head rushes and had a mild faint. i had no appetite and didnt eat at all that day.
when i woke up today i found that it was extemely painful to move any part of my body. all of my musclues ache, i cant even lift my head up.
i have tried searching for answers online but nothing is that similar to what i have, i also looked at the symptoms in the leaflet, non of the symptoms are like mine.
Related Discussions
3 Comments
Blank
Avatar_f_tn
the pill is simply a higher dos of hormones you already produce, so you are not allergic to them. it could be something else causing the rash. as for feeling ill, some people have what is known as a phantom pregnancy which is rarely caused by taking the pill but the hormones make your body think you are pregnant and it can cause morning sickness in few people. I would first suggest lowering the dose so you're not taking as much, this might help. if it doesn't, you may need to see a doctor about an alternative and see if that helps
Blank
2037781_tn?1370639096
you could stop taking them for a week. if the symptoms stop when you stop taking the tablets, and start again when you start taking the tablets again, you'll know for sure.

after all,... it may just be badly timed flu.
i hope you feel better soon.
Blank
Avatar_f_tn
I used to get a weird rash while on the pill when I spent time out in the sun. It wasn't a sunburn. We are talking itchy red rash.

I agree with aadia789. It could possibly be the flu. I wouldn't suggest stopping them though... especially if you are taking them for PCOS or you other medical reasons.

You could just be having a bad reaction to the increased hormones in general... I know for me, going on and coming off the pill I felt terribly sick.  It's your decision of course, but I think if you still feel like this and are getting rashes, you should try a different form of birth control, possibly not the pill. Talk to your doctor... I don't know all the 'binder' ingredients in birth control pills, but maybe you ARE in fact allergic to one of those ingredients, not the actual hormone component of the pill. Good luck!
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top General Health Answerers
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom